# SDR SWAA2022053197862

- Difficulty date: April 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; AFT SCUFF PLATE CORNER CRACK / [01] RECEIVED SERVICEABLE AFT CARGO ; AFT SCUFF PLATE CORNER; WELDED BY JL WELDING; CUSTOMER ORDER 413426; W/O 16248;[02] VERIFIED STEP 1.
